STRYKER ORTHOPAEDICS-MAHWAH X3 TRIATHLON CS INSERT #2 19MM; PROSTHESIS, KNEE, PATELLO/FEMOROTIBIAL, SEMI-CONSTRAINED, UNCEMENTED, POROUS, CO
Back to Search Results |
| Catalog Number |
5531G219 |
| Medical Device Problem Code |
Insufficient Device Problem Information (3190)
| Health Effect - Clinical Codes |
Unspecified Infection (1930); Injury (2348)
| Date of Event |
12/07/2018
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Review of the device history records indicate devices were manufactured and accepted into final stock with no relevant reported discrepancies.There have been no other similar events for the lot referenced.It was noted that the device is not available for evaluation.Should additional information become available, it will be provided in a supplemental report upon completion of the investigation.The following devices were also listed in this report: triathlon cr fem comp #2 r-cem; cat# 5510f202; lot# c9l3p.Triathlon prim cem fxd bplt #2; cat# 5520b200; lot# ejs6l.Triathlon symmetric x3 patella; cat# 5550-g-319; lot# 86kx.It cannot be determined which, if any of these devices may have caused or contributed to the patient's experience.
Event or Problem Description
Postoperative diagnosis: patient underwent right knee replacement (b)(6) 2014.Patient underwent a right revision total knee arthroplasty (b)(6) 2018.After a two-stage revision, patient had a functional articulating spacer.Reported as cors per 2713 knee (pi (b)(4)).Now the patient presents with new infection and undergoes a second revision in (b)(6) 2018.